Discussion in 'Therapy and Medication' started by FinalDays, Jul 22, 2008.
what should I expect?
You should fall asleep quickly and wake up rested.
I took seroquel for a few months and it did help my insomnia, but I can't say it helped my mental state at all.
I hope it works for you.... Best of luck. :hug:
i only took a low dose for a few months and eventually stopped because i felt it wasn't doing anything for me personally....but first time i took it it sent me straight to sleep and i found it hard to wake up the next day and had to cancel plans with ppl. But after that, no problems at all. Depends on dosage i guess. take care.
I hope it does help with my insomnia and racing thoughts. thanks for the info.
I took serouqil back last year and early this year when the temps were low. Once it got about 70 if I didnt turn the air on and cool it down asap I would pass out over and over again. I threw the shit out and told the doctor to change it. Im on abilify now which works for me. I hate it but then again I hate all the medications.. Good luck with your serouqil!
How did it go? were you able to stay on it? how did you feel? (curious me)
I personallly loved Seroquel for the sleeping aid assistance; I had to cut the pills from 100 mg to 25 mg. In the hospital they gave me 400 mg, I said 'WHAT?'
I did not feel it did anything good for my mental state at the time. BUT, I may try it again cuz I'm dealing with more anxiety :nerves: and restlessness sleep. :sleep:
It did make me very sleepy but made me start to put on weight so i stopped taking it.
Seroquel helped my depression and as an added bonus it helped me to fall asleep
I am on 400 mg now and I notice about half hour after I take it I can't stay up anymore.
And it's not scary like Ambien where I would have sleep paralysis and wake up and everything would be all weird. I get a good nights rest.
But it also could just be that I was feeling more intense things when I was trying Ambien.
Seroquel has worked for me the best.
It's always so hard to tell with someone who's depressed though because how do you know it's the meds or you?